# SDR KBM2003F00034

- Difficulty date: September 30, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HINGE LAMINATE WORN TO LIMITS.  REPLACED WITH NEW HINGE LAMINATES. (K)
